0

Medique Cough & Cold Relief Medication, 100-count

  • Provides temporary relief from coughs as well as aches and pains associated with colds, allergy, and flu, including stuffy head, nasal congestion, and fever.
  • Film-coated tablets are easy-to-swallow and come in sealed, single-dose packets.
  • For adults and children 12 years and older, take 2 tablets every 4 hours.
  • Medicine contains an expectorant, an analgesic and a decongestant.
  • See Manufacturer Description below for list of active ingredients.
  • Box contains 100 tablets (50 doses).

Technical Specs:

Physical Form     Film Coated Tablet    
Recommended Uses     Cough
Stuffy Head
Aches
Cold
Allergy    
Counts     50 x 2    
Formula     Acetaminophen (325 mg)
Guaifenesin (200 mg)
Phenylephrine HCl (5 mg)    
Container Type     Packet    
Special Features     Non-Drowsy    
Package Quantity     100 per Box    

Downloads:

Medique Cough & Cold Relief Medication, 100-count spec sheet

Manufacturer Description:

Temporarily relieves minor aches and pains associated with headache, muscular aches, minor arthritis pain, common cold, toothache, menstrual cramps, and nasal decongestion. Temporarily reduces fever, promotes sinus drainage to relieve congestion and pressure, and helps loosen phlegm and thin bronchial secretions to make coughs more productive.

Directions: Use only for adults and children 12 years and older. Take 2 tablets every 4 hours. Do not take more than 12 tablets in 24 hours. Swallow whole – do not crush, chew, or dissolve.

Each tablet contains: Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg

Warnings: Do not use with any other drug containing acetaminophen or any of the other 3 active ingredients. Do not use for more than 10 days for pain, o

Hant # MFG # UPC
19974 10533